Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Preorders compatible with probability measures defined on a Boolean algebra


Author: M. G. Schwarze
Journal: Proc. Amer. Math. Soc. 105 (1989), 436-442
MSC: Primary 60A05; Secondary 03H05, 06E05
MathSciNet review: 935109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use nonstandard analysis techniques to find conditions for the existence of a strictly positive measure weakly compatible with a preorder defined in a Boolean algebra generated by denumerably many atoms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60A05, 03H05, 06E05

Retrieve articles in all journals with MSC: 60A05, 03H05, 06E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0935109-2
Article copyright: © Copyright 1989 American Mathematical Society